# SDR IPXA09557966

- Difficulty date: December 2, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623303
- Part serial: MX586210
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING APPROACH THE NR 2 CENTER ELECTRIC HYDRAULIC PUMP LOW PRESSURE LIGHT CAME ON.  THE PUMP WAS NOT PRODUCING ANY PRESSURE.  MAINTENANCE FOUND THE NR 2 ELECTRIC HYDRAULIC PUMP HAD OVERHEATED AND THERE WAS A STRONG BURNED ELECTRICAL SMELL IN THE LEFT WHEEL WELL.  THE HYDRAULIC PUMP WAS CHANGED.
